It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-25-2012, 11:47 AM   #1
Newbie
(male)
 
Join Date: Jul 2012
Location: rocky ford colorado usa
Posts: 7
1angusss HB User
Afib

Has anyone had only 1 episode of AFIB.

 
Reply With Quote
Old 07-25-2012, 12:37 PM   #2
Veteran
(male)
 
Join Date: Apr 2009
Location: Newcastle, Australia
Posts: 483
Vyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB User
Re: Afib

I went into Afib a few days after my bypass surgery in 2009, it was treated with an IV (unknown drug) and given beta blockers (Sotalol) and haven't had another episode since.

 
Reply With Quote
The Following User Says Thank You to Vyking For This Useful Post:
1angusss (07-25-2012)
Sponsors Lightbulb
   
Old 07-25-2012, 12:40 PM   #3
Newbie
(male)
 
Join Date: Jul 2012
Location: rocky ford colorado usa
Posts: 7
1angusss HB User
Re: Afib

Thanks so much for responding. I didnt have surgery but did have some very bad habits (beer, stress and bad food) I have since made an effort to live right and get plenty of sleep.

 
Reply With Quote
Old 07-26-2012, 06:04 PM   #4
Member
(female)
 
Join Date: Mar 2007
Location: Barney, GA
Posts: 89
jana65 HB User
Re: Afib

I have had only one episode and that was during a stress test in the doctor's office. Prior to the test, he told me to STOP my beta blocker ( Atenenol 25 mg ) for 3 days. I did as instructed and after about 3 minutes on the treadmill I was having some serious arrhymias ( spelling ! ) including A flutter and A- Fib. I was taken by ambulance to the hospital and had a heart cath done the next day. No stents were needed but I did have some coronary artery disease.
I think my A - Fib was because of abruptly stopping the Atenenol and told my internist and cardiologist that...They never said if they agreed or not.
But I really believe the sudden stop of the medication was the trigger for me.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!